×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

J. Math. Sci., New York 194, No. 5, 532-538 (2013); translation from Ukr. Mat. Visn. 10, No. 2, 201-210 (2013).
MSC:  30H99 46E20 46E22
BibTeX Cite
Full Text: DOI
J. Math. Sci., New York 124, No. 2, 4861-4866 (2004); translation from Zap. Nauchn. Semin. POMI 290, 33-41 (2002).
BibTeX Cite
Full Text: DOI
J. Math. Sci., New York 110, No. 5, 2955-2978 (2002); translation from Zap. Nauchn. Semin. POMI 262, 90-126 (1999).
BibTeX Cite
Full Text: DOI

Filter Results by …

Year of Publication
Classification